# SDR A6WA201441815

- Difficulty date: July 17, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 26,339 hours, 25,131 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF MLG TRUNNION FASTENER HOLES COLD WORKING, FOUND 10 TOTAL OVERSIZE HOLES ON THE LT LOWER FLANGE.
